Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 154, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 6, 2006, 3:05 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 3:05 PM CDT (20:05 UTC)
- Expired
- Apr 6, 2006, 4:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 3:20 PM CDT | HAIL 0.75 | Morrison, OK | MORRISON POST OFFICE |
| Apr 6, 3:41 PM CDT | HAIL 0.75 | 2 S Ralston, OK | |
| Apr 6, 3:45 PM CDT | HAIL 0.88 | Grainola, OK | |
| Apr 6, 3:49 PM CDT | TORNADO | 12 Wnw Hominy, OK | LOCATION APPROXIMATE WITH A BRIEF TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 062005 SVRTSA OKC113-117-062100- /O.NEW.KTSA.SV.W.0154.060406T2005Z-060406T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 305 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OSAGE COUNTY IN NORTHEAST OKLAHOMA PAWNEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 400 PM CDT * AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE... SKEDEE...BLACKBURN...RALSTON...CLEVELAND...OSAGE...FAIRFAX... HOMINY...BURBANK...SHIDLER...WYNONA...PAWHUSKA...AVANT... BARNSDALL...FORAKER...GRAINOLA...PEARSONIA...BIGHEART AND OKESA. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3698 9707 3625 9701 3626 9600 3701 9611 $$
1 follow-up statement
000 WWUS54 KTSA 062027 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 327 PM CDT THU APR 6 2006 OKC113-117-062100- /O.CON.KTSA.SV.W.0154.000000T0000Z-060406T2100Z/ OSAGE OK-PAWNEE OK- 327 PM CDT THU APR 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR PAWNEE AND OSAGE COUNTIES... AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF PAWNEE...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SKEDEE... BLACKBURN...CLEVELAND...OSAGE...RALSTON...FAIRFAX...HOMINY... BURBANK...APPERSON...WYNONA...WEBB CITY...SHIDLER...PERSHING... AVANT...BARNSDALL...PAWHUSKA...NELAGONEY...TALLANT...WOLCO... PEARSONIA...FORAKER...GRAINOLA...BIGHEART AND OKESA. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3698 9707 3625 9701 3626 9600 3701 9611 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:47 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 6, 2:47 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT THU APR 6 2006
.DISCUSSION...
STORMS ARE BEGINNING TO INITIATE ALONG THE DRYLINE TO OUR WEST. THE
DRYLINE IS CURRENTLY SITUATED JUST WEST OF OKLAHOMA CITY AND HAS
BEGUN TO MOVE EASTWARD. WILL WAIT AS LONG AS POSSIBLE BEFORE
FINALIZING FIRST PERIOD WEATHER GRIDS FOR THE ROUTINE AFTERNOON
FORECAST PACKAGE. THE LATEST MODEL INFORMATION SEEMS TO BE
CONSISTENT IN HAVING THE DRYLINE EXITING OUR PORTION OF NW
ARKANSAS BY ABOUT 06Z. THERE WILL BE A SEVERE WEATHER THREAT
EVERYWHERE EAST OF THE DRYLINE AS IT CONTINUES ITS TREK EASTWARD.
THE FIRE WEATHER THREAT WILL ALSO CONTINUE INTO THIS EVENING WEST OF
THE PASSING DRYLINE AS DRY WEST WINDS INCREASE. MORNING RAINFALL
TOTALS WERE LESS THAN A TENTH OF A INCH ACROSS MOST OF EASTERN
OKLAHOMA... WHICH THE WIND AND WARM AFTERNOON TEMPERATURES WILL
QUICKLY EVAPORATE.
THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORM ACTIVITY TOMORROW
ACROSS THE NORTHERN HALF OF THE FORECAST AREA AS SECONDARY LOBE OF THE
PASSING UPPER LOW MOVES ACROSS THE REGION. THIS WILL FINALLY DRAG
A COLD FRONT ACROSS EASTERN OKLAHOMA AND NW ARKANSAS WHICH WILL
PROVIDE US WITH A COOL AND DRY WEEKEND.
A GRADUAL WARMING TREND WILL THEN ENSUE THROUGH THE WORK WEEK...
WITH TEMPERATURES CLIMBING ABOVE SEASONAL NORMALS FROM MONDAY ON.
A WEAK UPPER TROUGH WILL TRAVERSE THE SOUTHERN PLAINS ON TUESDAY...
INCREASING THE CHANCES FOR THUNDERSTORM ACTIVITY AT THAT TIME. OTHER
THAN THAT... GENERALLY WARM AND TRANQUIL CONDITIONS WILL PREVAIL
INTO NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 75 45 64 / 10 30 20 0
FSM 55 78 48 62 / 30 20 20 0
MLC 56 76 48 63 / 10 10 10 0
BVO 52 76 40 60 / 10 30 20 0
FYV 54 72 44 61 / 40 30 20 0
BYV 56 74 44 57 / 70 30 20 0
MKO 55 74 46 60 / 20 20 20 0
MIO 55 74 42 59 / 20 30 20 0
F10 55 75 45 60 / 10 20 10 0
HHW 56 79 51 64 / 20 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 8 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 10
LONG TERM FORECASTER ID= 6Hazardous weather outlook, Apr 6, 1:45 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 145 PM CDT THU APR 6 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 144 PM CDT THU APR 6 2006 ...TORNADO AND SEVERE THUNDERSTORM OUTBREAK EXPECTED LATE TODAY AND EARLY TONIGHT... ...TORNADO AND SEVERE THUNDERSTORM WATCHES IN PLACE FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... ...RED FLAG WARNING FOR MUCH OF EASTERN OKLAHOMA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ONSET...AFTER 4PM. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...ACTIVITY INCREASING AFTER 3PM. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET...AFTER 3PM. DISCUSSION... SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A DRY LINE THAT WILL MOVE ACROSS EASTERN OKLAHOMA LATE THIS AFTERNOON AND THIS EVENING AND INTO NORTHWEST ARKANSAS TONIGHT. THE ATMOSPHERE WILL BECOME MODERATELY UNSTABLE AND WIND PROFILES ALOFT FAVORABLE FOR SUPERCELL STORMS. BOTH MOISTURE AND WIND FIELDS WILL FURTHER IMPROVE ACROSS NORTHEAST OKLAHOMA AND INTO NORTHWEST AND WEST-CENTRAL ARKANSAS TONIGHT TO SUPPORT TORNADOES...WITH A RISK OF STRONG TORNADOES. IN ADDITION TO THE TORNADO RISK...THE MOST INTENSE SUPERCELLS WILL PRODUCE VERY LARGE HAIL...PERHAPS TO SOFTBALL SIZE AND STORM WIND GUSTS TO 90 MPH. BEHIND THE DRY LINE FIRE WEATHER CONDITIONS WILL RAPIDLY DETERIORATE WITH A RISK THAT ANY FIRES THAT OCCUR COULD SPREAD QUICKLY OUT OF CENTRAL. SEE THE RED FLAG WARNING FROM THIS OFFICE FOR DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE AREA THIS AFTERNOON AND TONIGHT. EMERGENCY MANAGERS ACROSS THE AREA SHOULD MAKE FINAL CHECKS ON COMMUNICATIONS EQUIPMENT...ENSURE EMERGENCY POWER SYSTEMS ARE READY AND POSITIONS SPOTTERS EARLY AS STORM MOTIONS WILL BE RAPID. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AS THE UPPER STORM SYSTEM PASSES OVERHEAD. THERE MAY BE SOME HAIL RISK WITH THESE STORMS. THE FIRE WEATHER THREAT WILL ALSO CONTINUE ON FRIDAY...PRIMARILY ACROSS SOUTHEAST OKLAHOMA. THUNDERSTORM CHANCES DURING THE FIRST HALF OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... MONITOR THUNDERSTORM AND FIRE WEATHER FORECASTS FOR FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 6, 12:00 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 PM CDT THU APR 6 2006
ARZ019-029-061730-
CRAWFORD AR-SEBASTIAN AR-
1200 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT NOON CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF MILL CREEK...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MILL CREEK...
UNIONTOWN...CONCORD...URSULA...FORT SMITH...BARLING...LAVACA...
BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY...MOUNTAINBURG...VAN
BUREN...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...
SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY AND LOCKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 6, 12:23 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HAIL KIBLER 35.43N 94.23W
04/06/2006 E0.75 INCH CRAWFORD AR TRAINED SPOTTER
&&
BASLocal storm report, Apr 6, 12:40 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HAIL POCOLA 35.23N 94.48W
04/06/2006 E1.00 INCH LE FLORE OK AMATEUR RADIO
1231 PM HAIL FORT SMITH 35.39N 94.40W
04/06/2006 E1.00 INCH SEBASTIAN AR AMATEUR RADIO
&&
JDSSpecial weather statement, Apr 6, 12:44 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT THU APR 6 2006
ARZ011-061800-
MADISON AR-
1244 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
MADISON
AT 1244 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8
MILES SOUTH OF PETTIGREW...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...RED STAR...WEATHERS...
PETTIGREW AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.Special weather statement, Apr 6, 12:59 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT THU APR 6 2006
OKZ053-061815-
CHOCTAW OK-
1259 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 1259 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5
MILES EAST OF SPENCERVILLE...MOVING NORTHEAST AT 45 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.Special weather statement, Apr 6, 1:15 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
115 PM CDT THU APR 6 2006
ARZ020-061830-
FRANKLIN AR-
115 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 115 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF ALTUS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ALIX...OZARK...MEG...DENNING...
ALTUS...WATALULA...MOUNTAIN TOP AND WIEDERKEHR VILLAGE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:31 AM CDT | Red Flag Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 18 hr |
| Apr 6, 3:31 AM CDT | Wind Advisory | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more | 18 hr |
| Apr 6, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 52 min |
| Apr 6, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 53 min |
| Apr 6, 3:44 PM CDT | Tornado Warning | TSA | Osage | 46 min |
| Apr 6, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Apr 6, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 52 min |
| Apr 6, 4:30 PM CDT | Tornado Warning | TSA | Osage, Washington | 30 min |
| Apr 6, 4:55 PM CDT | Tornado Warning | TSA | Osage, Washington | 35 min |
| Apr 6, 5:21 PM CDT | Tornado Warning | TSA | Osage, Washington | 24 min |
| Apr 6, 5:31 PM CDT | Tornado Warning | TSA | Tulsa | 29 min |
| Apr 6, 5:46 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Apr 6, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa, Wagoner | 49 min |
| Apr 6, 6:03 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 42 min |
| Apr 6, 6:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 65 min |
| Apr 6, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| Apr 6, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 40 min |
| Apr 6, 6:49 PM CDT | Tornado Warning | TSA | Mayes | 26 min |
| Apr 6, 6:53 PM CDT | Tornado Warning | TSA | Pittsburg | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.